Electron. J. Diff. Eqns., Vol. 2001(2001), No. 15, pp. 1-28.

Asymptotic behavior of regularizable minimizers of a Ginzburg-Landau functional in higher dimensions

Yutian Lei

We study the asymptotic behavior of the regularizable minimizers of a Ginzburg-Landau type functional. We also dicuss the location of the zeroes of the minimizers.

Submitted December 13, 2000. Published February 23, 2001.
Math Subject Classifications: 35J70.
Key Words: Ginzburg-Landau functional, module and zeroes of regularizable minimizers.

Show me the PDF file (306K), TEX file, and other files for this article.

Yutian Lei
Mathematics Department, SuZhou University
1 Shizi street
Suzhou, Jiangsu, 215006, P. R. China
e-mail: lythxl@163.com
Return to the EJDE web page